# SDR DALA2023101108361

- Difficulty date: October 4, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CORROSION ON FLOOR STA 1681.8 BTW LBL 57 TO RBL 57. CORRECTIVE ACTION: CORROSION (3EAS) WERE REWORKED AND EVALUATE AS FOLLOWS CORROSION LBL 25.5 STA 1681.8 WAS EVALUATED AND FOUND WHITIN ALLOWABLE LIMITS WITH NEXT DIMENSION L= 1.100" W= .700" D= 12% I.A.W. B 757-200, SRM. CORROSIONS (2EAS) AT WERE EVALUATED AND FOUND OUT OF LIMITS WITH NEXT DIMENSIONS. 1-) 36.5 LBL STA 1681.8. L= 3.800" W= 1.700" D=40%, 2-) 30.5 LBL L= 1.6" W= 1.300" D= 39%. WERE REPARED. I.A.W. B757-200 SRM. (0011472)
